# SDR NACA2024090500003

- Difficulty date: September 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER EXTERIOR SURFACE BLEND OUT FROM FUSELAGE 136 INCH AND LEADING EDGE 37.5 INCH. FAA 8100-9 SEPT 3, 2024 REPETATIVE INSPECTION 3000FC OR 24 MTHS EARN N399CM-0017 - EO 767-57-0030
